# SDR HNAA2012080600896

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 49,610 hours, 54,511 cycles
- Engine: Pwa PW120A
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH YAW DAMPENERS FAILED.  YAW DAMPENERS BOTH CHANNELS DE-ACTIVATED IAW APENDIX 1/22-4-1.
